Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i have been on amnesteem for 30 days and i started out on two 20 mg pills a day to equal a total of 40mg a day and the oil didnt stop till around day 20 but it didnt stop compltely and im just a little worried cus now im on day thirty and i was switched to just one pill of 40 mg a day and it seems that my oil is comming back not badddddd but it jsut seems like its a little bit more excessive then it should be for me being on accutane and thhat im only on day 30.

and also why would my derm put me on one pill of 40 mg a day from two 20 mg pills a day what was the point of that?

Link to post
Share on other sites

Don't worry about it, everything is normal. During the first 2-3 months your body will go through ups and downs during accutane. You will have periods of breaking out, and you will have periods of clearing up. It's normal.

Don't count on actual results during the first two months. Accutane takes a long time to actually work.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×